# SDR A6WA200540299

- Difficulty date: September 6, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 7,428 hours, 6,525 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 453170500
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621.0 FLOOR SUPPORT ANGLE HAS A 1 INCH CRACK.  CUT OUT AND REMOVED DAMAGED ANGLE. FITTED AND DRILLED UP  NEW ANGLE AND STRAP, COUNTER SUNK HOLES.  TREATED ALL REPAIR PARTS.  INSTALLED PARTS AND PAINTED IAW REO.  (K)
